# SDR USAAD99033

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777LB
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE REPLACED THE RIGHT EXTERIOR EMERGENCY LIGHT POWER SUPPLY. (M)
